I took a Plan B on the 2nd I'm pretty sure I was ovulating so it probably didn't work, my discharge has been really crazy since. It's been clumpy and white, clumpy and yellow, foamy and yellow, very dry, thicker than usual, it really hasn't been the same color since it's been yellowish, today it was the consistency of nasal mucous and it was yellow and when it dried it was a light brown color. So is that a sign of early pregnancy or could it be anything else?
Brown/pink/red tinge in vaginal mucus is a common side effect of the artificial hormone in Plan B. So is the thickening of mucus.
It doesn't tell you if you're pregnant or not, but it does tell you you took a huge dose of artificial hormone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2012 • 1 answer
Updated 31 Jan 2015 • 1 answer
Updated 9 Jan 2016 • 1 answer
Updated 27 Jun 2016 • 1 answer
Updated 15 Sep 2017 • 1 answer